# SDR IXXA2024030401

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7673360
- Part serial: NSN
- Condition: Mismarked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD TRAILING EDGE, FWD OF OUTBOARD EDGE OF OUTBOARD AILERON, FLANGE HAS DRILL START/STRIKE
